# SDR ASAA2013101896200

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 2,365 hours, 730 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EXPERIENCED A LEFT FMC FAILURE AS INDICATED BY FMC PUSH RESET LIGHT, VTK FLAG ON CAPT NAV DISPLAY AND BOTH CDUS GOING BLANK.  FOR AN APPROX 1 MIN PERIOD,  FMC CAME BACK BY ITSELF AND ALL SYSTEMS RETURNED TO NORMAL WITH NO PILOT ACTION BEFORE FMC CHECKLIST WAS COMPLETED.  ACFT GROUNDED.  ACCOMPLISHED MM 34-61, TASK 801. PASSES ALL TESTS.  LT FMC OPS CHECKED GOOD, NO HISTORY 30 DAYS.
